# SDR AALA201802199043

- Difficulty date: January 22, 2018
- Submitted: February 22, 2018
- Operation: Air carrier
- Aircraft: N277AY
- Make and model: Airbus A330-323
- Aircraft serial: 380
- Aircraft time: 77,032 hours, 10,896 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: F5367283800000
- Condition: Delaminated
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE. DELAMINATED FLOOR PANEL 241HF IN PASSENGER CABIN BETWEEN FR 33 TO FR 37 AT LBL Y4501 TO LBL Y953. REPLACED FLOOR PANEL 241HF PER SRM 53-02-00-300-009 AND IRM 9701, REVISION G.
